# SDR DL72S950690

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING NR 6 SLAT WITH THE 2ND RIB FROM THE INBOARD END CRACKED AND 2 CRACKS IN RIB ON THE OUTBARD SIDE OF THE INBOARD TRACK.  REPAIRED PER SRM 57-50-3 PG 25.
